# SDR DALA2016103107963

- Difficulty date: June 23, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,861 hours, 28,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED BS 870 AT LONGERON 30.  BLENDED IAW SRM 53-00-00 AND FOUND TO BE OUT OF LIMITS. REPAIRED IAW SRM 53-20-07 REPAIR 3.
